MathSciNet Relay Station
MathSciNet bibliographic data
MR1209396 65F35 (15A12)
Wang, Cheng; Zheng, Dao Sheng; Chen, Guo-Liang; Zhao, Shu Qin Structures of $p$-isometric matrices and rectangular matrices with minimum $p$-norm condition number. Linear Algebra Appl. 184 (1993), 261–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement